Quotients of the Dwork pencil

Gilberto Bini, Alice Garbagnati, Gilberto Bini

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this paper we investigate the geometry of the Dwork pencil in any dimension. More specifically, we study the automorphism group G of the generic fiber of the pencil over the complex projective line, and the quotients of it by various subgroups of G. In particular, we compute the Hodge numbers of these quotients via orbifold cohomology.
Original languageEnglish
Pages (from-to)173-198
Number of pages26
JournalJournal of Geometry and Physics
Volume75
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • General Physics and Astronomy
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Quotients of the Dwork pencil'. Together they form a unique fingerprint.

Cite this